# SDR R7MR35360

- Difficulty date: May 31, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N586BH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7129
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: G555674
- Part serial: 1136
- Condition: Inoperative
- Location: Engine Torque
- Part time: 119 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PRESSURE TRANSDUCER, INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
